Take care of intimate moments And How to take Viagra?

how to take Viagra

Recognizing the color of the person’s overdose of Viagra used in sexual intercourse can be serious damage to the eye. This is what has been said in one of its kind studies.

Researchers from the Mount Sinai Health System of America have concluded this study from a 31-year-old patient study. The patient reached for treatment due to lack of red color for two days. He told that these symptoms came soon after taking the dose of liquid medication Sildenafil citrate, sold in the name of Viagra brand.

The normal dose of sildenafil citrate creates an obstruction in sight, but these symptoms disappear within 24 hours. The patient told the doctors that he had taken too much dose from the prescribed 50 mg and soon after taking the medicine, he started having trouble.

Investigation revealed that the overdose of the drug had damaged its retina. This problem was not overcome even after a year of treatment. Researchers tested their retina for evidence of structural damage at the cellular level. They discovered micro-level damage.

Richard Rosen, director of the New York Eye Endier’s Infirmary of Mount Sinai, said, “It was unexpected to see such a structural change, but it found out the causes of the patient’s symptoms. We know that the problem of recognizing the color is a well-known side effect of this drug but we have not yet seen its structural effects on the retina.

Leave a Reply

Your email address will not be published. Required fields are marked *